# SDR RMXA011520107211

- Difficulty date: January 15, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- Aircraft time: 8,816 hours, 28,386 cycles
- Engine: Lyc LTS101750B1
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil Sensor
- Part time: 8,275 hours, 19,485 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING PILOT TRAINING, THE NR 2 ENGINE OIL PRESSURE FLUCTUATED THEN REMAINED BELOW MINIMUM ALLOWABLE LEVEL.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND A UNSCHEDULED LANDING WAS PERFORMED. THE ELECTRICAL CONNECTORS WERE CLEANED, OIL INDICATING SYS OPERATED NORMALLY & ACFT WAS RETURNED TO SERVICE.
